Toggle Main Menu Toggle Search

Open Access padlockePrints

Some improvements of the Katznelson-Tzafriri theorem on Hilbert space

Lookup NU author(s): Dr David SeifertORCiD


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Seifert D

Publication type: Article

Publication status: Published

Journal: Proceedings of the American Mathematical Society

Year: 2015

Volume: 143

Pages: 3827-3838

Online publication date: 22/05/2015

Acceptance date: 17/07/2013

Date deposited: 14/10/2019

ISSN (print): 0002-9939

ISSN (electronic): 1088-6826

Publisher: American Mathematical Society


DOI: 10.1090/proc/12323


Altmetrics provided by Altmetric